Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata: Higher transcendental functions, Vol. II (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi

Author: Neville I. Robinson
Journal: Math. Comp. 30 (1976), 675-676
MSC: Primary 33-XX
MathSciNet review: 0393591
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33-XX

Retrieve articles in all journals with MSC: 33-XX

Additional Information

PII: S 0025-5718(1976)0393591-5
Article copyright: © Copyright 1976 American Mathematical Society